| Catalog Number |
EN2816 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information the device was explanted and replaced with a malleable due to pain and possible crossover.
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, non-conformances and capas could not be completed.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.Correction: d4 catalog number was corrected.
Event or Problem Description
Na.